Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 71, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2018, 3:06 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2018, 3:06 PM MDT (21:06 UTC)
- Expired
- May 23, 2018, 3:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Eddy County, NM, Culberson County, TX
The radar
The Midland/Odessa radar (KMAF), 202 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 3:15 PM MDT | TSTM WND GST 55 | 21 W Orla, TX | |
| May 23, 3:34 PM MDT | HAIL 1.75 | 6 Wsw Whites City, NM | GOLF BALL HAIL IN CARLSBAD CAVERNS NATIONAL PARK |
| May 23, 3:35 PM MDT | HAIL 2 | 31 W Orla, TX | OVER 20 VEHICLES DAMAGED ALONG FM RD 652. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:14 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269
WUUS54 KMAF 232106
SVRMAF
NMC015-TXC109-232145-
/O.NEW.KMAF.SV.W.0071.180523T2106Z-180523T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
406 PM CDT WED MAY 23 2018
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
South central Eddy County in southeastern New Mexico...
Northeastern Culberson County in southwestern Texas...
* Until 445 PM CDT/345 PM MDT/.
* At 406 PM CDT/306 PM MDT/, a severe thunderstorm was located 18
miles south of Carlsbad Caverns National Park, or 21 miles east of
Pine Springs, moving north at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Carlsbad Caverns National Park, Whites City and Malaga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3157 10420 3157 10459 3224 10458 3222 10404
TIME...MOT...LOC 2106Z 180DEG 21KT 3189 10445
HAIL...1.50IN
WIND...70MPH
$$
292 follow-up statements
532
WWUS54 KMAF 232116
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
416 PM CDT WED MAY 23 2018
NMC015-TXC109-232145-
/O.CON.KMAF.SV.W.0071.000000T0000Z-180523T2145Z/
Eddy NM-Culberson TX-
416 PM CDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT/345 PM MDT/ FOR SOUTH CENTRAL EDDY AND NORTHEASTERN CULBERSON
COUNTIES...
At 416 PM CDT/316 PM MDT/, a severe thunderstorm was located 13 miles
south of Whites City, or 25 miles east of Pine Springs, moving north
at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Carlsbad Caverns National Park, Whites City and Malaga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3163 10419 3157 10459 3224 10458 3222 10404
TIME...MOT...LOC 2116Z 187DEG 23KT 3199 10439
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
29766
WWUS54 KMAF 232131
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
431 PM CDT WED MAY 23 2018
NMC015-TXC109-232145-
/O.CON.KMAF.SV.W.0071.000000T0000Z-180523T2145Z/
Eddy NM-Culberson TX-
431 PM CDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT/345 PM MDT/ FOR SOUTH CENTRAL EDDY AND NORTHEASTERN CULBERSON
COUNTIES...
At 431 PM CDT/331 PM MDT/, a severe thunderstorm was located near
Whites City, or 23 miles south of Carlsbad, moving north at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Carlsbad Caverns National Park, Whites City and Malaga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3172 10417 3157 10459 3224 10458 3222 10404
TIME...MOT...LOC 2131Z 180DEG 21KT 3208 10439
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:17 PM MDT, 49 minutes earlier.
Area forecast discussion, May 23, 2:17 PM MDT, 49 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 317 PM CDT Wed May 23 2018 .UPDATE...Severe Thunderstorm Watch #118 has been issued for Southeast New Mexico and Far West Texas thru 03Z. && .PREV DISCUSSION... /issued 239 PM CDT Wed May 23 2018/ DISCUSSION...As of 2:00 PM CDT Wednesday...if you like very or extremely hot weather than this weekend and next week is for you. Have a strong storm over the Davis Mtns at this time. Some more storms are starting to form over the Guadalupe Mtns. These storms will continue to increase in coverage and intensity this aftn/evening over SE NM and West Texas as moisture is banked against the mtns in combination with intense heating and upslope flow. These storms will (should) dissipate before reaching the central PB tonight since they will be moving into the ridge and BL stabilization. Have followed the 12Z NAM NEST since it seems to have a good handle on the pattern. Storms could have gusty winds...large hail...and very heavy rains. Even though CAPE's will be in excess of 3000 J with little CIN in SE New Mexico and West Texas the limiting factor will be weak vertical shear. Storms will be on the decrease late tonight then dry weather is expected thru the weekend as ridging builds over the southern Plains. With the H85 ridge edging closer and the the low level moisture mixing temps will rise to record levels over the weekend. Expect temps 100-105 over the PB...around 105 in the Trans Pecos...and 110+ possible over the Rio Grande. Temps will be similar on Monday. Ridging will remain entrenched over the southern Plains next week. Have kept the CWA mainly dry...but there could be enough moisture trapped under the ridge combined with intense heating for an isolated storm. But the main story will be the extremely hot temperatures. With H85 temps exceeding 30C...and as hot as 34C from Tue thru Thursday it's possible we can break the all-time high temperature record for the month of May at Midland Intl Air and Space Port (the current all-time record for May at MAF is 108 degrees set in 1989 and 2000). For now...have high temps Tue and Wed around 105 in the PB...up to 110 in the Trans Pecos...and up to 115 along the Rio Grande. It's entirely possible that high temps could be as much as five degrees hotter than the current forecast. The temperatures next week will be dangerously hot. Remember to wear loose clothing and drink plenty of water (stay away from caffeine and alcohol since that will dehydrate you). Do not leave children...the elderly...and pets unattended in vehicles! Remember to stay hydrated! Strobin && .PRELIMINARY POINT TEMPS/POPS... Big Spring 69 93 72 98 / 10 0 10 10 Carlsbad 63 92 67 99 / 40 10 10 0 Dryden 70 94 72 97 / 20 0 10 10 Fort Stockton 67 92 70 98 / 40 10 10 10 Guadalupe Pass 62 85 68 90 / 30 10 10 0 Hobbs 62 91 65 96 / 40 0 10 0 Marfa 60 87 63 91 / 30 30 10 10 Midland Intl Airport 69 93 71 98 / 10 0 0 0 Odessa 68 93 71 98 / 20 0 0 0 Wink 68 94 70 100 / 40 0 10 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 99/33
Hazardous weather outlook, May 23, 12:18 PM MDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 118 PM CDT Wed May 23 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241830- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 118 PM CDT Wed May 23 2018 /1218 PM MDT Wed May 23 2018/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight Thunderstorms are possible this afternoon and evening mainly across southeast New Mexico southward to the Guadalupe and Davis Mountains. A few storms will also be possible across the far western and northwestern Permian Basin south to the Big Bend area. Storms could become strong with a few severe, large hail, damaging winds, and locally heavy rain being the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms, some strong, are possible Thursday mainly in the Davis Mountains area. Strong winds and heavy rain will be the main threats. A few storms will possible on Friday across the eastern areas. The weather is expected to turn unusually hot starting Saturday and will gain momentum through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Local storm report, May 23, 1:59 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
259 PM CDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG CARLSBAD 32.40N 104.24W
05/22/2018 Eddy NM PUBLIC
TIN ROOF ON TOP OF SEARS STORE IN CARLSBAD WAS RIPPED
APART BY THUNDERSTORM WIND GUSTS.
&&
MATT.SALERNOLocal storm report, May 23, 2:38 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
338 PM CDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 7 NNE QUEEN 32.28N 104.70W
05/23/2018 E1.50 INCH Eddy NM TRAINED SPOTTER
&&
MATT.SALERNOSpecial weather statement, May 23, 2:39 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
339 PM CDT WED MAY 23 2018
TXZ057-258-232130-
Van Horn and Highway 54 Corridor TX-Guadalupe Mountains TX-
339 PM CDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULBERSON COUNTY
UNTIL 430 PM CDT/330 PM MDT/...
At 339 PM CDT/239 PM MDT/, Doppler radar was tracking a strong
thunderstorm 20 miles southeast of Salt Flat, or 21 miles south of
Pine Springs, moving northeast at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern
Culberson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Texas.
LAT...LON 3187 10474 3176 10452 3170 10449 3146 10475
3155 10491 3158 10492
TIME...MOT...LOC 2039Z 214DEG 14KT 3158 10480
29Special weather statement, May 23, 2:40 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
340 PM CDT WED MAY 23 2018
TXZ057-058-074-232130-
Van Horn and Highway 54 Corridor TX-
Reeves County and Upper Trans Pecos TX-
Davis/Apache Mountains Area TX-
340 PM CDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN REEVES...NORTH
CENTRAL JEFF DAVIS AND SOUTHEASTERN CULBERSON COUNTIES UNTIL 430 PM
CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Kent, moving northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Kent.
This includes the following highways...
Interstate 10 between mile markers 164 and 195.
Interstate 20 between mile markers 0 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 3135 10420 3105 10392 3085 10434 3094 10440
3094 10441 3103 10447
TIME...MOT...LOC 2040Z 232DEG 16KT 3101 10432
29Special weather statement, May 23, 2:44 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 344 PM CDT WED MAY 23 2018 TXZ058-074-075-232130- Pecos TX-Reeves County and Upper Trans Pecos TX- Davis/Apache Mountains Area TX- 344 PM CDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PECOS...SOUTH CENTRAL REEVES AND NORTHEASTERN JEFF DAVIS COUNTIES UNTIL 430 PM CDT... At 344 PM CDT, Doppler radar was tracking a strong thunderstorm over Balmorhea Lake, or 26 miles northeast of Fort Davis, moving northeast at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Balmorhea, Balmorhea Lake, Saragosa, Balmorhea State Park, Verhalen, Toyahvale and Star Mountain. This includes Interstate 10 between mile markers 204 and 235. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Texas. LAT...LON 3058 10369 3089 10396 3116 10360 3087 10318 TIME...MOT...LOC 2044Z 236DEG 9KT 3093 10370 29
Special weather statement, May 23, 2:48 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
348 PM CDT WED MAY 23 2018
TXZ080-232130-
Marfa Plateau TX-
348 PM CDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRESIDIO COUNTY
UNTIL 430 PM CDT...
At 348 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Big Bend Ranch State Park, moving north at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Casa Piedra.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 2957 10415 2961 10418 2986 10421 2986 10388
2954 10396
TIME...MOT...LOC 2048Z 181DEG 7KT 2963 10408
24The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:30 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 22, 6:44 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 22, 7:38 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 67 min |
| May 22, 7:50 PM MDT | Special Weather Statement | MAF | Eddy | 40 min |
| May 22, 8:02 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 58 min |
| May 22, 8:37 PM MDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| May 22, 8:55 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 22, 8:57 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 63 min |
| May 23, 1:44 PM MDT | Special Weather Statement | MAF | Eddy | 46 min |
| May 23, 2:19 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 56 min |
| May 23, 2:52 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| May 23, 3:13 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 62 min |
| May 23, 3:28 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 32 min |
| May 23, 3:45 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 23, 3:59 PM MDT | Special Weather Statement | MAF | Lea | 46 min |
| May 23, 4:04 PM MDT | Special Weather Statement | MAF | Eddy | 41 min |
| May 23, 4:06 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 54 min |
| May 23, 4:14 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 23, 4:24 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 66 min |
| May 23, 4:48 PM MDT | Special Weather Statement | MAF | Eddy | 27 min |
| May 23, 5:05 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 55 min |
| May 23, 5:11 PM MDT | Special Weather Statement | MAF | Lea | 49 min |
| May 23, 5:21 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| May 22, 6:10 PM MDT | Special Weather Statement | MAF | Jeff Davis | 35 min |
| May 22, 6:21 PM MDT | Special Weather Statement | MAF | Loving | 39 min |
| May 22, 6:21 PM MDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 39 min |
| May 22, 6:23 PM MDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| May 22, 6:25 PM MDT | Special Weather Statement | MAF | Reeves | 35 min |
| May 22, 6:47 PM MDT | Special Weather Statement | MAF | Jeff Davis | 28 min |
| May 22, 7:00 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 60 min |
| May 22, 7:06 PM MDT | Special Weather Statement | MAF | Reeves | 39 min |
| May 22, 7:39 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 66 min |
| May 22, 7:46 PM MDT | Tornado Warning | MAF | Brewster | 32 min |
| May 22, 7:59 PM MDT | Special Weather Statement | MAF | 31 min | |
| May 22, 8:20 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 36 min |
| May 22, 8:38 PM MDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis | 3 hr |
| May 22, 9:35 PM MDT | Special Weather Statement | MAF | 55 min | |
| May 23, 12:29 PM MDT | Special Weather Statement | MAF | Jeff Davis | 46 min |
| May 23, 12:57 PM MDT | Areal Flood Advisory | MAF | Jeff Davis | 2 hr |
| May 23, 1:17 PM MDT | Special Weather Statement | MAF | Jeff Davis | 43 min |
| May 23, 1:18 PM MDT | Flash Flood Warning | MAF | Culberson, Jeff Davis, Reeves | 117 min |
| May 23, 1:43 PM MDT | Special Weather Statement | MAF | Culberson | 47 min |
| May 23, 1:51 PM MDT | Severe Thunderstorm Warning | MAF | Culberson | 39 min |
| May 23, 1:59 PM MDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 46 min |
| May 23, 2:24 PM MDT | Flash Flood Warning | MAF | Jeff Davis, Reeves | 3 hr |
| May 23, 2:27 PM MDT | Severe Thunderstorm Warning | MAF | Culberson | 48 min |
| May 23, 2:39 PM MDT | Special Weather Statement | MAF | Culberson | 51 min |
| May 23, 2:40 PM MDT | Special Weather Statement | MAF | Culberson | 50 min |
| May 23, 2:44 PM MDT | Special Weather Statement | MAF | Reeves | 46 min |
| May 23, 2:48 PM MDT | Special Weather Statement | MAF | Presidio | 42 min |
| May 23, 2:58 PM MDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 47 min |
| May 23, 3:09 PM MDT | Special Weather Statement | MAF | Jeff Davis | 51 min |
| May 23, 3:22 PM MDT | Special Weather Statement | MAF | Presidio | 53 min |
| May 23, 3:43 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 47 min |
| May 23, 3:50 PM MDT | Special Weather Statement | MAF | Reeves | 40 min |
| May 23, 3:58 PM MDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 47 min |
| May 23, 4:25 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 50 min |
| May 23, 4:27 PM MDT | Special Weather Statement | MAF | Reeves | 48 min |
| May 23, 4:39 PM MDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Presidio, Reeves | 3 hr |
| May 23, 4:41 PM MDT | Special Weather Statement | MAF | 34 min | |
| May 23, 4:59 PM MDT | Special Weather Statement | MAF | Ward | 46 min |
| May 23, 5:08 PM MDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 48 min |
| May 23, 5:29 PM MDT | Special Weather Statement | MAF | Ward | 46 min |
| May 23, 5:46 PM MDT | Special Weather Statement | MAF | 44 min | |
| May 23, 5:53 PM MDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 52 min |
| May 23, 5:59 PM MDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.